Alert archive / Puerto Rico / Flash Flood Watches in 2016
Flash Flood Watch 1, NWS JSJ
NWS JSJ issued this flash flood watch at Apr 30, 2016, 3:34 AM CDT. It took effect at Apr 30, 2016, 5:00 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2016, 3:34 AM CDT (08:34 UTC)
- In effect from
- Apr 30, 2016, 5:00 AM CDT
- Expired
- Apr 30, 2016, 7:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS JSJ
- Flood severity
- None
The text
As transmitted.
813 WGCA62 TJSJ 300834 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLASH FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 434 AM AST SAT APR 30 2016 ...HEAVY RAIN POISED TO ENTER PUERTO RICO...FLASH FLOOD WATCH TILL 8 PM AST... .FAVORABLE UPPER LEVEL CONDITIONS...AN UNSTABLE ATMOSPHERE AND COPIOUS MOISTURE MOVING IN FROM THE SOUTHWEST AND SOUTHEAST WILL MAKE CONDITIONS FAVORABLE FOR WIDESPREAD FLOODING TODAY. DUE TO THE LAST WEEK OF HEAVY RAIN IN VARIOUS AREAS SOILS ARE SATURATED AND STEEP SOILS WILL BE PRONE TO SLIDE. PRZ001>013-301645- /O.NEW.TJSJ.FF.A.0001.160430T1000Z-160501T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO... HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS... ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO... VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO... QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS... HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS... CULEBRA...ESPERANZA 434 AM AST SAT APR 30 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A * FLASH FLOOD WATCH FOR ALL OF PUERTO RICO...INCLUDING CULEBRA AND VIEQUES. * THROUGH THIS EVENING * CONDITIONS HAVE BECOME FAVORABLE FOR HEAVY RAIN OVER SATURATED SOILS. * MANY AREAS WILL RECEIVE TOO MUCH RAIN TOO QUICKLY TO DRAIN PROPERLY CREATING HIGH RIVERS AND STREAMS...FLOODED URBAN STREETS AND SLIPPAGE OF STEEP TERRAIN IN MUDSLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SNELL
2 follow-up statements
421 WGCA62 TJSJ 301543 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLASH FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 1143 AM AST SAT APR 30 2016 ...POTENTIAL FOR HEAVY RAINS WILL CONTINUE ACROSS PUERTO RICO AS WELL AS THE U.S VIRGIN ISLANDS...FLASH FLOOD WATCH TILL 8 PM AST... .FAVORABLE UPPER LEVEL CONDITIONS...AN UNSTABLE ATMOSPHERE AND COPIOUS MOISTURE ACROSS THE REGION WILL MAKE CONDITIONS FAVORABLE FOR PERIODS OF HEAVY RAINS AND FLOODING AT LEAST UNTIL LATER THIS EVENING. DUE THE RECENT HEAVY RAINS AND SATURATED SOILS ACROSS PUERTO RICO IN PREVIOUS DAYS AND THE POTENTIAL FOR HEAVY RAINS ACROSS ALL OR PORTION OF THE U.S VIRGIN ISLANDS...THE FLASH FLOOD WATCH HAS BEEN UPDATED AND EXPANDED TO INCLUDE THE U.S VIRGIN ISLANDS. VIZ001-002-010000- /O.EXA.TJSJ.FF.A.0001.000000T0000Z-160501T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE CITIES OF...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST... GROVE PLACE 1143 AM AST SAT APR 30 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE THE U.S. VIRGIN ISLANDS... * UNTIL 8 PM AST THIS EVENING * CONDITIONS HAVE NOW BECOME FAVORABLE FOR HEAVY RAIN OVER SATURATED SOILS. * MANY AREAS MAY RECEIVE TOO MUCH RAIN TOO QUICKLY TO DRAIN PROPERLY CREATING HIGH WATER LEVELS IN SMALL STREAMS AND GUTS...LEADING TO FLOODING OF URBAN AREAS STREETS AND POSSIBLE MUDSLIDES OR ROCKFALL IN AREAS OF STEEP TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FAVORABLE CONDITIONS MAY DEVELOP AND LEAD TO FLASH FLOODING IN FLOOD PRONE AREAS AS WELL AS SMALL STREAMS AND GUTS. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ PRZ001>013-010000- /O.CON.TJSJ.FF.A.0001.000000T0000Z-160501T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO... HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS... ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO... VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO... QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS... HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS... CULEBRA...ESPERANZA 1143 AM AST SAT APR 30 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * ALL OF PUERTO RICO...INCLUDING CULEBRA AND VIEQUES... * UNTIL 8 PM AST THIS EVENING * CONDITIONS HAVE BECOME FAVORABLE FOR HEAVY RAIN OVER SATURATED SOILS. * MANY AREAS WILL RECEIVE TOO MUCH RAIN TOO QUICKLY TO DRAIN PROPERLY CREATING HIGH RIVERS AND STREAMS...FLOODED URBAN STREETS AND SLIPPAGE OF STEEP TERRAIN IN MUDSLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP AND LEAD TO FLASH FLOODING IN FLOOD PRONE AREAS AS WELL AS IN RIVERS AND STREAMS. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ RAM/ER/ICP
899 WGCA62 TJSJ 302358 FFASJU FLASH FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 758 PM AST SAT APR 30 2016 ...FLOODING RAIN THREAT HAS ENDED FOR TODAY ACROSS PUERTO RICO AND THE U.S. VIRGIN ISLANDS... .THERE HAS BEEN LITTLE OR NO RAINFALL ACROSS THE ISLANDS SINCE LATE IN THE AFTERNOON HOURS. WIDESPREAD FLOODING IS NO LONGER A POSSIBILITY AS SHOWERS AND THUNDERSTORMS ARE NOT EXPECTED TO AFFECT THE ISLANDS AT LEAST DURING THE NEXT SEVERAL HOURS. PRZ001>013-VIZ001-002-010100- /O.EXP.TJSJ.FF.A.0001.000000T0000Z-160501T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO... HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS... ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO... VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO... QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS... HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS... CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST... GROVE PLACE 758 PM AST SAT APR 30 2016 ...FLASH FLOOD WATCH WILL EXPIRE AT 8 PM AST THIS EVENING... THE FLASH FLOOD WATCH FOR PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS WILL EXPIRE AT 8 PM AST THIS EVENING. AS NO SHOWER ACTIVITY IS PRESENT ACROSS THE ISLANDS. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN LET TO EXPIRE AT 8 PM AST FOR ALL OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Apr 29, 8:42 PM CDT, 6 hours 52 minutes earlier.
Area forecast discussion, Apr 29, 8:42 PM CDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 942 PM AST FRI APR 29 2016 .UPDATE...MOSTLY CLOUDY SKIES WERE OBSERVED THIS EVENING ACROSS THE FORECAST AREA. AFTERNOON SHOWERS AND THUNDERSTORMS ACROSS THE ISLANDS TAPERED OFF JUST AROUND SUNSET. WHILE THEY MAINLY REMAINED OFFSHORE...WITH THE EXCEPTION OF AN ISOLATED THUNDERSTORM THAT MADE IT INLAND ACROSS CABO ROJO. HOWEVER...THE HEAVIEST ACTIVITY WAS OBSERVED OVER VIEQUES BY MID AFTERNOON...AS A STRONG THUNDERSTORM PRODUCED SMALL HAIL...GUSTY WINDS AND TORRENTIAL RAINFALL LEADING TO URBAN FLOODING. FOR THE REST OF THE OVERNIGHT INTO THE EARLY MORNING HOURS...SHOWERS SHOULD CONTINUE OVER THE REGIONAL WATERS...WITH SOME REACHING THE SOUTHEASTERN AREAS OF PR. LATEST 30/00Z TJSJ UPPER AIR SOUNDING INDICATED A MOIST ATMOSPHERE AT 2.03 INCHES OF PRECIPITABLE WATER AND SOUTHEAST WINDS BELOW 4000 FT AT LESS THAN 11 KNOTS...WESTERLIES ABOVE AND INCREASING W/HEIGHT. ANOTHER RAINY DAY IS EXPECTED ON SATURDAY ACROSS THE REGION. && .AVIATION UPDATE...UNSTABLE WEATHER CONDITIONS WILL CONTINUE TO PRODUCE SHRA/TSRA OVER THE LOCAL AREA DURING THE FORECAST PERIOD. SHRA/TSRA WILL REMAIN POSSIBLE ACROSS THE LOCAL REGION WITH MOUNTAIN OBSCURATIONS BETWEEN UNTIL 30/08Z. WINDS WILL CONTINUE FROM THE SE AT 5 TO 10 KT. && .MARINE UPDATE...BUOYS ACROSS PR AND THE USVI ARE INDICATING SEAS UP TO 3 FEET AND SOUTHEAST WINDS AT 10 KNOTS OR LESS. SEAS SHOULD CONTINUE BELOW SMALL CRAFT ADVISORY CRITERIA. ISOLATED THUNDERSTORMS CONTINUE OVER THE MONA PASSAGE...BUT THEY SHOULD DISSIPATE LATER TONIGHT. && .PREV DISCUSSION... /ISSUED / SYNOPSIS...A SERIES OF MID TO UPPER SHORT-WAVE TROUGH WILL CONTINUE STREAM OVER THE LOCAL REGION THROUGH NEXT WEEK. AMPLE AREA OF MOISTURE WILL REMAIN OVER THE NORTHEAST CARIBBEAN REGION OVER THE NEXT SEVERAL DAYS. AS A RESULT...HIGHLY UNSTABLE AND MOIST ATMOSPHERE REMAINS OVER THE FORECAST AREA...FAVORING THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS EVERYDAY. UNSETTLED PATTERN WILL LIKELY PREVAIL UNTIL AT LEAST MIDWEEK NEXT WEEK. DISCUSSION...VERY UNSTABLE AND MOIST AIR MASS OVER THE FORECAST AREA HAVE RESULTED IN THE DEVELOPMENT SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ACROSS PORTIONS OF PUERTO RICO. THE HEAVIEST RAINFALL OCCURRED IN PORTIONS OF EAST...NORTHEAST AND NORTH CENTRAL PUERTO RICO. AREAS OF FAJARDO...LUQUILLO AND CEIBA RECEIVED IN EXCESS OF 3 INCHES AND CONTINUED TO RAIN. OTHER AREAS OF THE WEST AND NORTH PR EXPERIENCED AT LEAST ONE INCH OF RAIN SO FAR THIS AFTERNOON. NEW SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PORTIONS OF THE EASTERN THIRD OF PUERTO RICO THROUGH THIS EVENING. VERY MOIST SOUTHEASTERLY FLOW ACROSS THE EASTERN CARIBBEAN WILL CONTINUE TO PROMOTE MOISTURE CONVERGENCE ACROSS PUERTO RICO AND THE US VIRGIN ISLANDS THROUGH THE END OF THE WEEK. THIS COMBINES WITH INFLOW OF MID LEVEL ENERGY AND FAVORABLE JET DYNAMICS TO SUSTAIN UNSETTLED CONDITIONS OVER THE NEXT SEVERAL DAYS. PATTERN WILL REMAIN HIGHLY FAVORABLE AND CONDUCIVE TO ORGANIZED DEEP CONVECTION THROUGH MID-WEEK NEXT WEEK. HIGH MOISTURE CONTENT AND ADDITIONAL PERTURBATIONS AT MID-UPPER LEVELS WILL KEEP THE CHANCES OF SHOWERS AND THUNDERSTORMS HIGH THROUGH THE FORECAST PERIOD. AVIATION...UNSTABLE WEATHER CONDITIONS WILL CONTINUE TO PRODUCE SHRA/TSRA OVER THE REGION DURING THE FORECAST PERIOD. SHRA/TSRA WILL REMAIN POSSIBLE AT TJSJ/TJPS AND TJMZ WITH MOUNTAIN OBSCURATIONS BETWEEN UNTIL 30/02Z. WINDS WILL CONTINUE FROM THE SE AT 10 TO 15 KT. MARINE...WINDS OF 10-15 KT AND SEAS OF 3-5 FEET CAN BE EXPECTED ACROSS MOST OF THE WATERS OVER THE NEXT SEVERAL DAYS. SMALL CRAFT ADVISORIES ARE NOT EXPECTED OVER THE NEXT 5-7 DAYS. THUNDERSTORMS ACROSS THE WATERS WILL BE THE MAIN HAZARD THROUGH EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... SJU 75 87 74 88 / 20 40 40 40 STT 78 83 76 86 / 40 40 30 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. AM...NONE. && 10/13
Hazardous weather outlook, Apr 29, 6:08 AM CDT, 21 hours 26 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 638 AM AST VIERNES 29 DE ABRIL DE 2016 AMZ710>745-PRZ001>013-301045- SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE- CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE- INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE- 638 AM AST VIERNES 29 DE ABRIL DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA POSIBILIDAD DE TRONADAS CON LLUVIAS FUERTES Y BREVES VIENTOS EN RAFAGAS ESTA TARDE A TRAVES DE SECTORES DEL NORESTE...INTERIOR...NORTE Y OESTE DE PUERTO RICO. TRONADAS INTENSAS SOBRE ESTAS AREAS PODRAN PRODUCIR LLUVIAS Y VIENTOS FUERTES. .INUNDACIONES...FUERTES LLUVIAS PODRIAN DAR PASO A INUNDACIONES EN AREAS URBANAS...RIOS Y PEQUENOS RIACHUELOS. DEBIDO A SUELOS YA SATURADOS...FUERTES LLUVIAS PODRAN CAUSAR DESLIZAMIENTOS. .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH O 17 NUDOS SON ANTICIPADOS A TRAVES DE LAS AGUAS DEL ATLANTICO Y EL PASAJE DE LA MONA. .OLEAJE...OLEAJE PICADO Y PELIGROSO DE HASTA 6 PIES SON ANTICIPADOS A TRAVES DE LAS AGUAS DEL ATLANTICO Y LOS PASAJES DEL CARIBE. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LA PLAYAS DEL NOROESTE Y CENTRAL NORTE DE PUERTO RICO. .DIAS DOS HASTA SIETE...SABADO A JUEVES UN RIESGO MODERADO DE CORRIENTES SUBMARINAS ES POSIBLE QUE CONTINUE HASTA EL FIN DE SEMANA A TRAVES DE LAS PLAYAS DEL NORTE DE PUERTO RICO Y CULEBRA. UNA MASA DE AIRE HUMEDO E INESTABLE CONTINUARA PREVALECIENDO A TRAVES DE LAS ISLAS LOCALES HASTA POR LO MENOS LA SEMANA PROXIMA. DEBIDO A SUELOS YA SATURADOS...FUERTES LLUVIAS PODRAN DAR PASO A INUNDACIONES URBANAS...RIOS Y PEQUENOS RIACHUELOS. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-301045- SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ- AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 638 AM AST VIERNES 29 DE ABRIL DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS ADYACENTES COSTERAS. .DIA UNO...HOY Y ESTA NOCHE .OLEAJE...OLEAJE PICADO Y PELIGROSO DE HASTA 6 PIES SON ANTICIPADOS A TRAVES DE LAS AGUAS DEL ATLANTICO Y LOS PASAJES DEL CARIBE. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS A TRAVES DE LAS PLAYAS DE SAN TOMAS Y SANTA CRUZ. .DIAS DOS HASTA SIETE...SABADO A JUEVES UN RIESGO MODERADO DE CORRIENTES SUBMARINAS ES POSIBLE QUE CONTINUE HASTA EL FIN DE SEMANA. UNA MASA DE AIRE HUMEDO E INESTABLE CONTINUARA PREVALECIENDO A TRAVES DE LAS ISLAS LOCALES HASTA POR LO MENOS LASEMANA PROXIMA. FUERTES LLUVIAS Y TRONADAS SERAN POSIBLES. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 2:29 AM CDT | Special Marine Warning | JSJ | 2 hr | |
| Apr 30, 3:50 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Apr 30, 4:09 AM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| Apr 30, 4:25 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Apr 30, 5:11 AM CDT | Special Marine Warning | JSJ | 2 hr | |
| Apr 30, 5:15 AM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Apr 30, 5:54 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Apr 30, 7:17 AM CDT | Special Marine Warning | JSJ | 28 min | |
| Apr 30, 7:44 AM CDT | Special Marine Warning | JSJ | 2 hr | |
| Apr 30, 9:44 AM CDT | Special Marine Warning | JSJ | 2 hr | |
| Apr 30, 10:22 AM CDT | Special Weather Statement | JSJ | 113 min | |
| Apr 30, 11:09 AM CDT | Special Weather Statement | JSJ | 81 min | |
| Apr 30, 11:47 AM CDT | Special Marine Warning | JSJ | 118 min | |
| Apr 30, 12:28 PM CDT | Special Weather Statement | JSJ | 2 hr | |
| Apr 30, 1:46 PM CDT | Special Marine Warning | JSJ | 44 min | |
| Apr 30, 12:08 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Flash Flood Watches in Puerto Rico, 2016Flash Flood Watches in U.S. Virgin Islands, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.